# SDR TRAX200800340

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 12,055 hours, 9,921 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MACH TRIM CAUTION AFTER FLAPS FAIL ALONG WITH THE LOSS OF COPILOTS PFD, PFD REAPPEARD ON FINAL APPROACH.  EMERGENCY DECLARED.
